# SDR USAA2014010700010

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 14,361 hours, 5,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D521105921001
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L ARMING HANDLE APPEARS TO BE LOOSE.  TIGHTENED LOOSE SCREW IN DOOR 3L ARMING HANDLE.
